Volume 21, issue 3 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Contractible open manifolds which embed in no compact, locally connected and locally $1$–connected metric space

Shijie Gu

Algebraic & Geometric Topology 21 (2021) 1327–1350
Bibliography
1 W Haken, Some results on surfaces in 3–manifolds, from: "Studies in modern topology" (editor P J Hilton), Stud. Math. 5, Math. Assoc. Amer. (1968) 39 MR0224071
2 J M Kister, D R McMillan Jr., Locally Euclidean factors of E4 which cannot be imbedded in E3, Ann. of Math. 76 (1962) 541 MR144322
3 R Messer, A Wright, Embedding open 3–manifolds in compact 3–manifolds, Pacific J. Math. 82 (1979) 163 MR549841
4 D Rolfsen, Knots and links, 7, Publish or Perish (1976) MR0515288
5 R W Sternfeld, A contractible open n–manifold that embeds in no compact n–manifold, PhD thesis, University of Wisconsin (1977)
6 T G Group, GAP: groups, algorithms, and programming, software (2018)
7 R Weidmann, On the rank of amalgamated products and product knot groups, Math. Ann. 312 (1998) 761 MR1660235
8 J H C Whitehead, A certain open manifold whose group is unity, Q. J. Math. 6 (1935) 268